Search


 
Issue Title
 
Vol 70, No 1 (2016) Third Hankel determinant for starlike and convex functions with respect to symmetric points Abstract  PDF
D. Vamshee Krishna, B. Venkateswarlu, T. RamReddy
 
Vol 54, No 2 (2010) On differential sandwich theorems of analytic functions defined by certain linear operator Abstract  PDF
Mohamed K. Aouf, Tamer M. Seoudy
 
Vol 65, No 1 (2011) On the zeros of polynomials and analytic functions Abstract  PDF
Roshan Lal, Susheel Kumar, Sunil Hans
 
Vol 54, No 1 (2010) Subordination and superordination of certain linear operator on meromorphic functions Abstract  PDF
M. K. Aouf, T. M. Seoudy
 
Vol 67, No 2 (2013) Properties of functions concerned with Caratheodory functions Abstract  PDF
Mamoru Nunokawa, Emel Yavuz Duman, Shigeyoshi Owa
 
1 - 5 of 5 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"